On the zeros of the MacDonald functions

Yuji Hamana, Hiroyuki Matsumoto, Tomoyuki Shirai

Research output: Contribution to journalArticlepeer-review

Abstract

We are concerned with the zeros of the Macdonald functions or the modified Bessel functions of the second kind with real index. By using the explicit expressions for the algebraic equations satisfied by the zeros, we describe the behavior of the zeros when the index moves. Results by numerical computations are also presented.

Original languageEnglish
Pages (from-to)361-382
Number of pages22
JournalOpuscula Mathematica
Volume39
Issue number3
DOIs
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the zeros of the MacDonald functions'. Together they form a unique fingerprint.

Cite this